# SDR ARWA2001118

- Difficulty date: November 20, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,336 hours, 23,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION THE FOLLOWING WAS FOUND:  AT STATION 980 AFT BELLY COMPARTMENT, APPROX S-31 CORROSION AT CIRCUMFERENTIAL.  REPAIR STA 980 CIRCUMFERENTIAL APPROX S-31L IAW DRAWING AS 11356.
